# SDR DALA1109760178

- Difficulty date: February 10, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 92,473 hours, 13,713 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bearing
- Condition: Migrated
- Location: Rt Mlg Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG SUPPORT ATTACH BEARING AT FS 1043 MIGRATED AND REPAIRED IAW SRM 53-50-90, REPAIR 3.
